PDA

View Full Version : Self-Portraits of Artist Under the Influence



skipaway
09-26-2012, 11:16 PM
Artist's Self Portraits (http://cultso.com/artist-takes-every-drug-known-to-man-draws-self-portraits-after-each-use/)


“After experiencing drastic changes in my environment, I looked for other experiences that might profoundly affect my perception of the self. So I devised another experiment where everyday I took a different drug and drew myself under the influence. Within weeks I became lethargic and suffered mild brain damage. I am still conducting this experiment but over greater lapses of time. I only take drugs that are given to me.”

Very disturbing, IMHO. The Bath salts one is :yikes: :scream:

Artemis@BC
09-26-2012, 11:23 PM
Yeah, that was circulating around my FB friends a couple of weeks ago. Definitely one to file under "don't try this at home, kids"!

If you check out his web site, though, you see that he's been doing daily self-portraits for a long time. The drug-induced ones were just a subset of that.

The "I only take drugs that are given to me" disclaimer is pretty wtf too.

Aussie Willy
09-26-2012, 11:29 PM
Well if you want to kill your artistic talents just use computer dust. Although I didn't know that was a drug.

purple skates
09-26-2012, 11:30 PM
Wow. Just wow. Some of that stuff is pretty scary - especially the one where his drawing was reduced to something a three year old would do.

snoopy
09-27-2012, 12:40 AM
Those pictures were awesome. Which is not to say I want to encourage drug use since I don't even drink liquor, but still, the pics were fab.

MikiAndoFan#1
09-27-2012, 12:45 AM
Some of those pictures are scary. :scream:

leesaleesa
09-27-2012, 01:04 AM
Hipster doofus. Where did he get Pruno?

Maybe he can huff jenkem next.

PeterG
11-26-2012, 06:35 PM
??? (http://www.youtube.com/watch?v=iQI-D7olhYg)

CantALoop
11-29-2012, 01:10 AM
Some of those drawings seem exaggerated, especially Cephalexin which is just an antibiotic and shouldn't have any psychoactive properties. Dude is on a lot of mood stabilizers and anti-depressants, but they shouldn't be be producing psychadelic results.

That being said, the bath salts picture is the stuff made of nightmares. Eesh.

cruisin
11-29-2012, 04:44 PM
I guess I am out of some loop. What are bath salts and what is computer dust? Snorting Busirone? Beyond stupid. It's an anti-anxiety drug, but not a benzo type drug. I have been on a low dose of Buspar, for a few years. It helps with my panic attacks. I don't tolerate anti-depressants well. Buspar (at a very low dose) seems to help, with virtually no side effects. It doesn't give you a high, or anything like that. Can't imagine snorting it would do anything except burn your nose and lungs.

milanessa
11-29-2012, 04:55 PM
The guys brain is probably fried enough by now he could take a gummy bear and see dead people.

cruisin
11-29-2012, 05:19 PM
The guys brain is probably fried enough by now he could take a gummy bear and see dead people.

Good point. Especially the red ones.

And there is something to be said for the placebo effect. If you believe you will have a reaction and want to have a reaction, you probably will.

CantALoop
11-29-2012, 11:10 PM
I guess I am out of some loop. What are bath salts and what is computer dust?

Bath salts refers to a whole class of drugs (http://en.wikipedia.org/wiki/Bath_salts_(drug)), rather than a single chemical. It got a lot of media attention this summer from a deadly naked cannibal attack (http://abcnews.go.com/Blotter/face-eating-cannibal-attack-latest-bath-salts-incident/story?id=16470389#.ULfnL-T7KZc) by a guy supposedly under the influence of bath salts.

Computer dusters are just compressed gas used to blast dust and crud out of keyboards. I think they're just modern day inhalant abuse - since a lot of the dusters say to use them in well-ventilated areas at risk of suffocation, I assume the "high" is due to general asphyxiation and lack of oxygen to the brain.


The guys brain is probably fried enough by now he could take a gummy bear and see dead people.

:lol: I'm not sure whether this would be considered a placebo or nocebo effect.
The hipstebo effect?